A NOTE ON CERTAIN INFINITE SERIES OF DIRICHLET TYPE

被引:0
作者
Toyoizumi, Masao [1 ]
机构
[1] Toyo Univ, Dept Math, Kawagoe, Saitama 3508585, Japan
来源
JP JOURNAL OF ALGEBRA NUMBER THEORY AND APPLICATIONS | 2008年 / 12卷 / 02期
关键词
infinite series; analytic continuation;
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
The purpose of this note is to prove analytic continuation for certain infinite series of Dirichlet type by a similar method used in [2].
引用
收藏
页码:245 / 251
页数:7
相关论文
共 2 条
[1]  
Bromwich T. J. IA, 1926, INTRO THEORY INFINIT
[2]   ON CERTAIN INFINITE SERIES OF DIRICHLET TYPE [J].
TOYOIZUMI, M .
PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, 1993, 69 (08) :299-302